# SDR DALA2022122008254

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 77,549 hours, 29,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED FLAP DAMAGE AFT OF NR 7 & 8 MLG TIRES,  INBRD RT FLAP.  INSPECTED DAMAGE PER B757 SRM AND FOUND OUT OF LIMITS. INSPECTED DENT IN LOWER PANEL, ITEM #5 OF B757 SRM 57-53-01, FOUND IN LIMITS PER B757 SRM 57-53-01, DENT LOCATED AT THE TRAILING EDGE OF PANEL FOUND OUT OF LIIMITS, REF B757 SRM 57-53-01. PERFORMED STEP 1 AND 3 OF RI 604633-14. COMPLIED W/ STEP #2. U.T. THICKNESS TEST PER E,R,A 3 604633-14, STEP #2. C /W STEP 4 OF R.I. 604633-14 HFEC, NO CRACKS, STEP #5 NOT REQUIRED, NO FASTENER WAS REMOVED, STEP #6 OF RI 604633-14, ETCHED BLENDED AREA, STEP #6 FPI INSP PER P.S. 900-6-3 N2, NO CRACKS, C/W STEP 7 THROUGH 10 OF RI 604633-14, A/C READY FOR SERVICE, VERIFIED ALL STEPS COMPLETED PER RI 604633-14 REV 19.
